Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Tallahassee, FL

November 3, 2011

NWS Tallahassee, FL issued this small craft advisory at Nov 3, 2011, 10:41 AM EDT. It took effect at Nov 3, 2011, 8:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 10:41 AM EDT (14:41 UTC)
In effect from
Nov 3, 2011, 8:00 PM EDT
Expired
Nov 4, 2011, 3:00 PM EDT
In force
19 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WHUS72 KTAE 031441
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY FROM TONIGHT THROUGH EARLY FRIDAY MORNING
FOR THE COASTAL WATERS FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE
OUT 60 NM...

.A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
THIS EVENING...CAUSING SOUTH WINDS TO ABRUPTLY SHIFT TO THE
NORTHWEST. THE WINDS BEHIND THE FRONT WILL LIKELY BE SUSTAINED 20
TO 25 KNOTS. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE...AND A FEW
GUSTS TO GALE FORCE WILL BE POSSIBLE OVER AREAS WELL OFFSHORE
IMMEDIATELY BEHIND THE COLD FRONT. BY MID MORNING ON FRIDAY...THE
PRESSURE GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO
DROP WINDS BELOW 20 KNOTS.

GMZ750-770-032100-
/O.NEW.KTAE.SC.Y.0027.111104T0000Z-111104T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1041 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 32 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-032100-
/O.NEW.KTAE.SC.Y.0027.111104T0500Z-111104T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1041 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 11 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 11 AM EDT
FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT...LOWER IN
  APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS
4 follow-up statements
667 
WHUS72 KTAE 031922
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY FROM TONIGHT THROUGH EARLY FRIDAY MORNING
FOR THE COASTAL WATERS FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE
OUT 60 NM...

.A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
THIS EVENING...CAUSING SOUTH WINDS TO ABRUPTLY SHIFT TO THE
NORTHWEST. THE WINDS BEHIND THE FRONT WILL LIKELY BE SUSTAINED
20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE...AND A FEW
GUSTS TO GALE FORCE WILL BE POSSIBLE OVER AREAS WELL OFFSHORE
IMMEDIATELY BEHIND THE COLD FRONT. BY MID MORNING ON FRIDAY...THE
PRESSURE GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO
DROP WINDS BELOW 20 KNOTS.

GMZ750-770-040330-
/O.CON.KTAE.SC.Y.0027.111104T0000Z-111104T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
322 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT  
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 33 KNOTS.

* SEAS: BUILDING TO 6 TO 7 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-040330-
/O.CON.KTAE.SC.Y.0027.111104T0500Z-111104T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
322 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT
FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT  
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT...LOWER IN  
  APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS
697 
WHUS72 KTAE 040222
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 PM EDT THU NOV 3 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY
MORNING FOR THE WESTERN LEGS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM EDT FRIDAY
THROUGH FRIDAY MORNING FOR THE EASTERN LEGS...

.A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
THIS EVENING...CAUSING SOUTHWESTERLY WINDS TO ABRUPTLY SHIFT TO
THE NORTHWEST. THE WINDS BEHIND THE FRONT WILL LIKELY BE SUSTAINED
AT 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE...AND A
FEW GUSTS TO GALE FORCE WILL BE POSSIBLE OVER AREAS WELL OFFSHORE
IMMEDIATELY BEHIND THE COLD FRONT. BY MID MORNING ON FRIDAY...THE
PRESSURE GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO
DROP WINDS BELOW 20 KNOTS. THE COLD FRONT WILL ALSO BE ACCOMPANIED
BY SHOWERS TONIGHT...AND AN ISOLATED THUNDERSTORM CANNOT BE RULED
OUT.


GMZ750-770-040930-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1022 PM EDT THU NOV 3 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: BUILDING TO 5 TO 7 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-040930-
/O.CON.KTAE.SC.Y.0027.111104T0500Z-111104T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1022 PM EDT THU NOV 3 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT
FRIDAY. 

* WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT  
  AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT...LOWER IN  
  APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
004 
WHUS72 KTAE 040757
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 AM EDT FRI NOV 4 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY
MORNING FOR COASTAL WATERS...

.STRONG NORTHWEST WINDS BEHIND A FRONT WILL LIKELY BE SUSTAINED
AT 20 TO 25 KNOTS THROUGH THE MORNING HOURS. GUSTS UP TO 30 KNOTS
WILL BE POSSIBLE. BY MID MORNING ON FRIDAY...THE PRESSURE
GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO DROP WINDS
BELOW 20 KNOTS.

GMZ750-770-041500-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
357 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...


* WINDS: NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-041500-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
357 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...


* WINDS: NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: 4 TO 6 FEET...LOWER IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
180 
WHUS72 KTAE 041415
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY EXTENDED THROUGH 3 PM EDT FOR OFFSHORE
AREAS AND FROM KEATON BEACH TO THE SUWANNEE RIVER OUT 20 NM...

.THROUGH THE EARLY PART OF THE MORNING OFFSHORE BUOYS HAVE BEEN
REPORTING WINDS AROUND 20 KNOTS...GUSTS TO 30 KNOTS...AND SEAS TO
9 FEET. THE WINDS AND SEAS ARE NOT SUBSIDING AS FAST AS PREVIOUSLY
FORECAST...AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
EXTENDED FOR THE SOUTHERN PARTS OF THE COASTAL WATERS THROUGH THE
MID AFTERNOON HOURS. A WEAKENING PRESSURE GRADIENT SHOULD ALLOW
WINDS AND SEAS TO SUBSIDE TO CAUTIONARY HEADLINE CRITERIA IN THE
EARLY AFTERNOON.

GMZ730-750-755-041515-
/O.CAN.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
1015 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS CONTINUE TO DECREASE BELOW SMALL CRAFT ADVISORY
LEVELS FROM DESTIN TO KEATON BEACH OUT 20 NM THIS MORNING. WINDS
WILL REMAIN AROUND 15 KNOTS THROUGH THE DAY AND SMALL CRAFT SHOULD
EXERCISE CAUTION.

$$

GMZ770-041900-
/O.EXT.KTAE.SC.Y.0027.000000T0000Z-111104T1900Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1015 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST AROUND 20 KNOTS WITH GUSTS TO 26 KNOTS.

* SEAS: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ765-775-041900-
/O.EXT.KTAE.SC.Y.0027.000000T0000Z-111104T1900Z/
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 20 TO 23 KNOTS...WITH GUSTS TO 30 KNOTS.

* SEAS: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 3:15 AM EDT, 7 hours 26 minutes earlier.

Area forecast discussion, Nov 3, 3:15 AM EDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 AM EDT Thu Nov 3 2011

.SYNOPSIS...
AT UPPER LEVELS...
The large scale longwave pattern is undergoing a significant
transition. This amplified pattern will become increasingly
progressive and is highlighted overnight by a trough across extreme
Ern Pacific, ridging from West Coast to Wrn Plains, a positively
tilted trough from Wrn Great Lakes swwd to TX Panhandle and by deep
layer ridging ewd to extreme Wrn Atlc.

During the next 24 hrs, the Srn Plains trough/low will move
rapidly ENE thru MS and then TN Valleys with Ern ridge rapidly
breaking down. Vigorous shortwave exiting MS Valley overnight will
reach MO/AR around sunrise today and then weaken slightly
approaching Carolinas around sunrise Friday. Upper trough to over SE
region on Fri with assocd low beginning to lift noticeably NE of
local area after 12z Fri. By Sat, trough over wrn Atlc with large
area of high pressure present east of MS River.

AT LOWER LEVELS...
Main features overnight are ridge from mid-Atlc to 1026mb high over
Carolinas then swwd thru CWA and into the nrn Gulf...and a low over
MS Valley with cold front extending SSW to Wrn La. As low/front
continued to move ewd overnight, ridging was finally beginning a
slow retreat to the towards Atlc, hence the pressure gradient was
relaxing with winds and seas subsiding. The models are in good
agreement showing that the low will weaken today across Mid MS/Lwr
OH Valleys while secondary low forms in the lee of Appalachians. By
overnight tonight, main low reaches SC and then moves ESE and
offshore. However they differ a little with timing with GFS a tad
faster than NAM initiating and ending precip. Either way, trailing
front will cross MS this morning and be near the local wrn forecast
area around sunset tonight before exiting ewd and reaching coast
early Fri.

With an antecedent dry airmass, all of the guidance shows that the
moisture will be limited in pre-frontal warm sector. Still, area
RAOBs show noticeably more PWAT than 24hrs ago and the system
will have sufficient forcing to produce a solid line of showers (and
higher POPs) that should spread across the region tonight into early
Fri. This reflected in nmm4 models and in area model soundings,
i.e. 00z TAE GFS with 0.72 inch PWAT at 12z Thu increasing to 1.32
inch PWAT at 00z Fri down to 0.45 inch PWAT at 12z Fri as showers
exit ewd. Altho coverage will be high, QPF not impressive and speed
of front should preclude any flooding concerns. Expect near zero
instability and lightning should be restricted to areas north of
upper jet located over TN Valley, so will not be mentioning
thunderstorms in the forecast. If any occur, they will be over nrn
counties where forcing will be best.

With the low father swd than recent lows, expect some wrap around
cloudiness Friday morning to even aftn for Ern Ga counties. This
reflected well in SREF guidance. Then, high pressure builds north of
the local area and skies should clear with dry offshore flow over
Gulf limiting moisture potential. Strong cold advection will drop
temps about 10 degrees from today's highs. On Sat, as low moves
farther offshore, high builds further swd to Mid-Atlc with a
moderate tightening of local gradient.

&&

.SHORT TERM...(Today through Saturday).
TODAY...Weak high pressure and light onshore winds and moisture
trapped below H85 as noted in 00z TAE RAOB, may keep patchy fog in
past sunrise at various Ern locales. Otherwise expect increasing
clouds and veering winds with some showers to commence across mainly
SE Ala late aftn. Sharp 40-0% NW-SE pop gradient. Highs mid-upper
70s.

TONIGHT...Front to approach Wrn counties around sunset move thru
overnight. 70-40% NW-SE POP gradient. In its wake...NWLY winds will
increase to 10 to 15 mph range with higher gusts. Lows mid 40s SE
Ala to mid 50s SE Big Bend and coasts.

FRIDAY...A few showers may linger across SE big bend early.
Otherwise some wrap around clouds then clearing by afternoon from
SW-NE. Noticeably cooler, highs mid to upper 60s and lows mid 40s
north to mid 50s coast. May be on breezy side as gradient retightens
between departing front and strong high ridging swd from NE states.

SATURDAY...Sunny with highs upper 60s coast, 70 to 72 inland.

&&

.LONG TERM...
(Sunday through next Thursday) The latest global models agree that
much of the period will be dominated by deep layer ridging over the
southeast U.S., which means a warming trend for the first portion of
next work week. It also means fair weather from Sunday through
Tuesday, though the models do indicate a bit more low layer moisture
than normal (for this time of year) coming from the east winds from
the Atlantic. This could produce a few light showers across north FL
during the afternoon hours, but uncertainty is too low to forecast
any significant PoP this far out. By mid to late week, the ridge is
forecast to buckle as a cold front moves into the region. The GFS
and ECMWF are in a bit better agreement on how this will unfold, so
there is enough confidence to introduce at least a low-end PoP for
next Wednesday and Thursday as the cold front enters our area.
Temperatures will begin the week (Sunday morning) on the cool side
with lows in the lower 40s (in the normally colder inland areas).
Temperatures will warm to slightly above-average levels Tuesday and
Wednesday afternoons, as highs approach the 80 degree mark away from
the beaches.

&&

.MARINE...High pressure off the Eastern Seaboard will continue to
weaken today as a cold front approaches from the west. Winds will
likely increase to high end SCEC or advisory levels behind this
front briefly tonight into Friday before dropping below headline
levels briefly on Saturday. High pressure is predicted to build back
over the East Coast on Saturday night resulting in a period of
strong northeast to easterly flow persisting into next week.

&&

.AVIATION...(Through 06 UTC Friday)
Recent satellite imagery and model trends (including the HRRR) have
backed off somewhat on the threat for low CIGS/VIS overnight. We now
think the main threat for low CIGS is at KECP, where periods of MVFR
cigs are likely from around dawn through mid morning. IFR-MVFR
CIGS/VIS, along with SHRA, will spread quickly from west to east
Thursday night as a cold front moves through. Gusty NW winds are
expected behind the front.

&&

.FIRE WEATHER...
The relative humidity will likely remain above critical levels
through the remainder of this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  48  68  46  70 /  10  50   0   0   0
Panama City   77  51  67  52  68 /  20  60   0   0   0
Dothan        75  44  67  46  70 /  40  50   0   0   0
Albany        75  47  68  46  68 /  20  60   0   0   0
Valdosta      77  50  68  47  70 /  10  60  10   0   0
Cross City    78  53  68  44  72 /  10  40  20   0   0
Apalachicola  78  54  67  54  68 /  10  50   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.
&&

BLOCK/FOURNIER
Hazardous weather outlook, Nov 3, 4:01 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 AM EDT THU NOV 3 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
401 AM EDT THU NOV 3 2011 /301 AM CDT THU NOV 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL
MOVE SOUTHEAST AND ACROSS THE FORECAST AREA TONIGHT. IT WILL BE
ACCOMPANIED BY A FAST MOVING BUT SOLID BAND OF RAIN. THERE SHOULD
BE NO FLOODING OR SEVERE WEATHER CONCERNS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AFTER THE FRONT
EXITS EARLY FRIDAY, CLOUDS WILL CLEAR OUT SOUTHWEST TO NORTHEAST
BY AFTERNOON. IN ITS WAKE..FAIR WEATHER IS FORECAST THROUGH AT
LEAST THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OR...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OR...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.